# SDR SIMA202001132005

- Difficulty date: January 12, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 36,282 hours, 31,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS1 FOUND FLOOR PROX EMER. LIGHT STRIP 2 & 3 INOP.-C/A-REMOVED AND REPLACED FLOOR PROX. LIGHT IAW EMB-145 AMM 33-50-12 OPS CHECK: FAI. INVERTER P/N 7824-1
